# SDR MASA200600557

- Difficulty date: February 24, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 2,529 hours, 1,828 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Mount
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH 5026 ATL - FUEL LEAK AT SPR MOUNT.  MX TIGHTENED SCREWS AROUND FLANGE.  NO LEAK NOTED.
